# SDR AALA202211111260

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323
- Aircraft serial: 31549
- Aircraft time: 32,157 hours, 3,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS POWER SUPPLY M33652 FAILED CAPACITY TEST DURING FUNCTIONAL TEST. REMOVED AND REPLACED ESCAPE PATH LIGHTING BATTERY PACK PER AMM 33-51-06.
